# SDR BAQA092328

- Difficulty date: January 19, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 10,203 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Part serial: 1500
- Condition: Weak
- Location: Mlg
- Part time: 1,798 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG MOTOR WEAK. REPLACED WITH SERVICABLE UNIT.  01/22/2004
